# SDR FDEA202011132838

- Difficulty date: November 13, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 73,429 hours, 28,623 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Broken
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 NSLAT LOWER CORNER BROKEN, MISSING CORNER.  REPAIRED IAW B757 SRM 57-43-01-2R AND SRM 51-70-07-0G.
